Open Access System for Information Sharing

Login Library

 

Article
Cited 42 time in webofscience Cited 46 time in scopus
Metadata Downloads

H-2 control of continuous-time uncertain linear systems with input quantization and matched disturbances

Title
H-2 control of continuous-time uncertain linear systems with input quantization and matched disturbances
Authors
Yun, SWChoi, YJPark, P
POSTECH Authors
Park, P
Date Issued
Oct-2009
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Keywords
Asymptotic stability; Disturbance rejection; H(2) control; Input quantization; Uncertain system; VARIABLE-STRUCTURE CONTROL; H-INFINITY CONTROL; FEEDBACK STABILIZATION; LIMITED INFORMATION; STATE QUANTIZATION; NETWORKS
URI
http://oasis.postech.ac.kr/handle/2014.oak/26584
DOI
10.1016/J.AUTOMATICA.2009.05.023
ISSN
0005-1098
Article Type
Article
Citation
AUTOMATICA, vol. 45, no. 10, page. 2435 - 2439, 2009-10
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse